# SDR MWEA030200

- Difficulty date: May 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,151 hours, 41,705 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 97102164
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S PRIMARY FLIGHT DISPLAY AND NAVIGATION DISPLAY UNIT WENT OUT.  REMOVED AND REPLACED NR 2 SYMBOL GENERATOR.
